# SDR AALA20090921TUL04

- Difficulty date: September 18, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N422AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49334
- Aircraft time: 67,551 hours, 36,029 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON AFT CARGO DOOR FRAME STA 1155.  INSTALLED C-CHANNEL DOUBLER PER EA MD-80-53-00-7477 DATED 9/16/09.
